# SDR UPS05844755

- Difficulty date: May 25, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3.  EXTERNAL FUSELAGE L1 DOOR CUTOUT UPPER AFT CORNER, SKIN VISUALLY CRACKED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW EO DC8 5330-22342-A AND SAA SK 840-807798.
